Letchford, A. N. (1997) New inequalities for the general routing problem. European Journal of Operational Research, 96 (2). pp. 317-322. ISSN 0377-2217Full text not available from this repository.
A large new class of valid inequalities is introduced for the General routing Problem which properly contains the class of "K-C constraints". These are also valid for the Rural Postman Problem. A separation algorithm is given for a subset of these inequalities which runs in polynomial time.
|Journal or Publication Title:||European Journal of Operational Research|
|Uncontrolled Keywords:||arc routing problems ; polyhedral combinatorics ; General Routing Problem ; Valid inequalities ; Separation algorithms|
|Departments:||Lancaster University Management School > Management Science|
|Deposited On:||11 Jul 2011 18:56|
|Last Modified:||25 Oct 2016 01:59|
Actions (login required)